# SDR GTIA2023111037600

- Difficulty date: November 10, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 19,449 hours, 8,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SJORT FINAL DURING LANDING FUME EVENT. DIRTY SOCK SMELL IN COCKPIT AND FWD CABIN CONFIRMED BY FA. DISSAPATED NO GROUND. FA ALSO REPORTED SMELL NEAR EXIT ROW. -TROUBLE SHOT DIRTY SOCK SMELL FOUND PACK ONE TO BE CAUSE OF ODOR. IAW TSM 05-50-00-81-831-A. SEE LOG PAGE 3313898 FOR FURTHER ACTION.
